Akbar, A. M., M. A. Kayum, and M. S. Osman, "Bright, periodic, compacton and bell-shape soliton solutions of the extended QZK and (3 + 1)-dimensional ZK equations", Communications in Theoretical Physics, vol. 73, issue 10, pp. 105003, 2021.
Kayum, M. A., R. Roy, A. M. Akbar, and M. S. Osman, "Study of W‑shaped, V‑shaped, and other type of surfaces of the ZK‑BBM and GZD‑BBM equations", Optical and Quantum Electronics, vol. 53, pp. 387, 2021.
Khalid, A., A. Rehan, K. S. Nisar, and M. S. Osman, "Splines solutions of boundary value problems that arises in sculpturing electrical process of motors with two rotating mechanism circuit", Physica Scripta, vol. 96, issue 10, pp. 104001, 2021.
Djennadi, S., N. Shawagfeh, M. Inc, M. S. Osman, J. F. Gómez-Aguilar, and O. A. Arqub, "The Tikhonov regularization method for the inverse source problem of time fractional heat equation in the view of ABC-fractional technique", Physica Scripta, vol. 96, issue 9, pp. 094006, 2021.
Ali, K. K., R. Yilmazer, and M. S. Osman, "Extended Calogero-Bogoyavlenskii-Schiff equation and its dynamical behaviors", Physica Scripta, vol. 96, issue 12, pp. 125249, 2021.
Zafar, A., M. Raheel, M. Q. Zafar, K. S. Nisar, M. S. Osman, R. N. Mohamed, and A. Elfasakhany, "Dynamics of Different Nonlinearities to the Perturbed Nonlinear Schrödinger Equation via Solitary Wave Solutions with Numerical Simulation", fractal and fractional, vol. 5, pp. 213, 2021.
Kallel, W., H. Almusawa, S. M. Mirhosseini-Alizamini, M. Eslami, H. Rezazadeh, and M. S. Osman, "Optical soliton solutions for the coupled conformable Fokas–Lenells equation with spatio-temporal dispersion", Results in Physics, vol. 26, pp. 104388, 2021.
Siddique, I., M. M. M. Jaradat, A. Zafar, K. B. Mehdi, and M. S. Osman, "Exact traveling wave solutions for two prolific conformable M-Fractional differential equations via three diverse approaches", Results in Physics, vol. 28, pp. 104557, 2021.
Kumar, S., R. Kumar, M. S. Osman, and B. Samet, "A wavelet based numerical scheme for fractional order SEIR epidemic of measles by using Genocchi polynomials", Numerical Methods for Partial Differential Equations, vol. 37, pp. 1250–1268, 2021.
Almusawa, H., K. K. Ali, A. - M. Wazwaz, M. S. Mehanna, D. Baleanu, and M. S. Osman, "Protracted study on a real physical phenomenon generated by media inhomogeneities", Results in Physics, vol. 31, pp. 104933, 2021.
Tourism